# SDR WTAA950021

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunction
- Location: Rudder Rt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SFO - AFTER DEPARTURE, LIMITED RIGHT RUDDER TRAVEL REPORTED.  NO ASSOCIATED FAULTS LIGHTS NOTED ON RUDDER PANEL.  CREW DECLARED AND EMERGENCY AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED RUDDER SYSTEM WITH NO DEFECTS NOTED.  RUDDER SYSTEM ANDYAW SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RELEASED FOR FERRY FLIGHT TO SCHEDULED HEAVY CHECK IN (FAT).  NO FLIGHT CONTROL DISCREPANCIES REPORTED DURING FERRY FLIGHT.  AIRCRAFT REMAINS IN MAINTENANCE.  (Z)
